# SDR DALA2024021502257

- Difficulty date: February 14, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 80,231 hours, 31,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 900 Rbl 7
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 IN REF NRC 00339 CORROSION ON SUPPORT IN STA 900 AND RBL 7 BODY FAIRING STRUCTURE AREA FUS. CORRECTIVE ACTION: SUMMARY OF NRC 00707 SUPPORT IN STA 900 AND RBL 7 BODY FAIRING STRUCTURE AREA FUS WAS REPAIRED PER ER/A 615523-14 REV.ORIGINAL, SECTION I: PERMANENT INSTRUCTIONS. (0200857)
